Duke Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Duke Math. J., 2012, Volume 161, Issue 6, Pages 1055–1111 (Mi dmj1)  

Lattice point asymptotics and volume growth on Teichmüller space

J. Athreyaa, A. Bufetovb, A. Eskinc, M. Mirzakhanidefg

a Department of Mathematics, University of Illinois, Urbana, IL 61801, United States
b Steklov Institute of Mathematics, Russian Academy of Sciences, Moscow, Russian Federation
c Department of Mathematics, University of Chicago, Chicago, IL 60637, United States
d Department of Mathematics, Stanford University, Stanford, CA 94305, United States
e Institute for Information Transmission Problems, Moscow, 127994, Russian Federation
f National Research University Higher School of Economics, Moscow, 117312, Russian Federation
g Department of Mathematics, Rice University, Houston, TX 77251, United States

Funding Agency Grant Number
National Science Foundation DMS-0603636
DMS-0244542
DMS-1069153
DMS-0604251
DMS-0905912
DMS-0804136
Alfred P. Sloan Foundation
Dynasty Foundation
Ministry of Education and Science of the Russian Federation MK-4893.2010.1
MK-6734.2012.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 10-01-93115
11-01-00654
Institut des Hautes Etudes Scientifiques
Institute for Advanced Study
Mathematical Sciences Research Institute
Athreya's work partially supported by National Science Foundation grants DMS-0603636, DMS-0244542, and DMS-1069153. Bufetov's work partially supported by an Alfred P. Sloan Research Fellowship, a Dynasty Foundation Fellowship, by President of the Russian Federation grants MK-4893.2010.1 and MK-6734.2012.1, by the Program on Dynamical Systems and Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, by RFBR-CNRS grant 10-01-93115, and by RFBR grant 11-01-00654. Eskin's work partially supported by National Science Foundation grants DMS-0244542, DMS-0604251, and DMS-0905912. Mirzakhani's work partially supported by the Clay Foundation and by National Science Foundation grant DMS-0804136. We are also grateful to the Institute for Advanced Study, the Institut des Hautes Etudes Scientifiques, and the Mathematical Sciences Research Institute for their support.


DOI: https://doi.org/10.1215/00127094-1548443


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/dmj1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021